Skip navigation
Please use this identifier to cite or link to this item: http://ela.kpi.ua/handle/123456789/18548
Title: Нескінченновимірні ріманові многовиди з рівномірною структурою
Other Titles: Infinitedimensional Riemannian Manifolds with Uniform Structure
Бесконечномерные римановые многообразия с равномерной структурой
Authors: Потапенко, Олексій Юрійович
Potapenko, O. Yu.
Потапенко, А. Ю.
Keywords: нескінченновимірний простір
рімановий многовид
диференціальна геометрія
infinitedimensional space
Riemmanian manifold
differential geometry
бесконечномерное пространство
риманово многообразие
дифференциальная геометрия
Issue Date: 2016
Publisher: НТУУ "КПІ"
Citation: Потапенко О. Ю. Hескінченновимірні ріманові многовиди з рівномірною структурою / О. Ю. Потапенко // Наукові вісті НТУУ «КПІ» : науково-технічний журнал. – 2016. – № 4(108). – С. 73–79. – Бібліогр.: 10 назв.
URI: http://ela.kpi.ua/handle/123456789/18548
Appears in Collections:Наукові вісті НТУУ «КПІ»: науково-технічний журнал, № 4(108)

Files in This Item:
File Description SizeFormat 
12_Potapenko.pdf295.87 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.